# SDR SWAA2022120879288

- Difficulty date: December 8, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 56,455 hours, 33,672 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR AREA BEHIND PYLON HAS DEFLECTION CONTROL RIB ATTACH FITTING WITH UPPER BROKEN PANEL TAB.  REPAIRED PER SRM 57-51-02.
